MathSciNet Relay Station
MathSciNet bibliographic data
MR3497382 30E20 (30G30)
Arutyunyan, K. V.; Kamalyan, A. G.; Spitkovskiĭ, I. M. On some extremal properties of partial indices of triangular matrix functions. (Russian) Dokl. Nats. Akad. Nauk Armen. 115 (2015), no. 2, 87–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement